Alert archive / Wyoming / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 155, NWS Cheyenne, WY

July 19, 2013Albany County, Wyoming

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 19, 2013, 5:13 PM MDT for Albany County, Wyoming. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 19, 2013, 5:13 PM MDT (23:13 UTC)
Expired
Jul 19, 2013, 6:00 PM MDT
In force
47 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Albany County, WY

The radar

The Cheyenne radar (KCYS), 92 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Riverton, WY (KRIW), launched 12:00Z, 11.2 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Riverton, WY at 12:00Z on 2013-07-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Riverton, WY at 12:00Z on 2013-07-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2544 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

536 
WUUS55 KCYS 192313
SVRCYS
WYC001-200000-
/O.NEW.KCYS.SV.W.0155.130719T2313Z-130720T0000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
513 PM MDT FRI JUL 19 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ALBANY COUNTY IN SOUTHEAST WYOMING...

* UNTIL 600 PM MDT

* AT 508 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR ROCK
  RIVER...AND MOVING SOUTHEAST AT 20 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
           ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  BOSLER AND BALDY PEAK.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 292 AND 299.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4154 10548 4134 10587 4169 10607 4183 10582
TIME...MOT...LOC 2313Z 327DEG 19KT 4166 10589

HAIL...1.00IN
WIND...60MPH

$$

MAZUR
3 follow-up statements
460 
WWUS55 KCYS 192323
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
523 PM MDT FRI JUL 19 2013

WYC001-200000-
/O.CON.KCYS.SV.W.0155.000000T0000Z-130720T0000Z/
ALBANY WY-
523 PM MDT FRI JUL 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ALBANY
COUNTY UNTIL 600 PM MDT...

AT 518 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
OF ROCK RIVER...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
         DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. EXPECT WIND
         DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BOSLER AND BALDY PEAK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4164 10604 4176 10583 4154 10548 4134 10587
TIME...MOT...LOC 2323Z 327DEG 19KT 4161 10585

HAIL...1.50IN
WIND...60MPH

$$
MAZUR
115 
WWUS55 KCYS 192335
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
535 PM MDT FRI JUL 19 2013

WYC001-200000-
/O.CON.KCYS.SV.W.0155.000000T0000Z-130720T0000Z/
ALBANY WY-
535 PM MDT FRI JUL 19 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL ALBANY
COUNTY UNTIL 600 PM MDT...

AT 532 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
BOSLER...AND MOVING SOUTHEAST AT 20 MPH.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
         ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
BOSLER AND BALDY PEAK.

THIS INCLUDES INTERSTATE 80 IN WYOMING BETWEEN MILEPOSTS 292 AND 299.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!

&&

LAT...LON 4157 10598 4169 10578 4154 10548 4134 10587
TIME...MOT...LOC 2335Z 327DEG 19KT 4156 10582

HAIL...1.00IN
WIND...60MPH

$$

MAZUR
508 
WWUS55 KCYS 192353
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
553 PM MDT FRI JUL 19 2013

WYC001-200002-
/O.EXP.KCYS.SV.W.0155.000000T0000Z-130720T0000Z/
ALBANY WY-
553 PM MDT FRI JUL 19 2013

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ALBANY COUNTY WILL
EXPIRE AT 600 PM MDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS UP TO 50 MPH AND VERY HEAVY RAIN ARE STILL 
OCCURRING WITH THIS THUNDERSTORM.

LAT...LON 4157 10598 4169 10578 4154 10548 4134 10587
TIME...MOT...LOC 2352Z 327DEG 19KT 4148 10576

$$

MAZUR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 19, 3:17 PM MDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 19, 3:17 PM MDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
317 PM MDT FRI JUL 19 2013

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 317 PM MDT FRI JUL 19 2013

SHOWERS AND THUNDERSTORMS WERE AFFECTING EAST CENTRAL AND SOUTH
CENTRAL WYOMING AS WELL AS THE FAR SOUTHERN PANHANDLE EARLY THIS
AFTERNOON. THE 250 MB JET IS AIDING THE ACTIVITY OVER EAST
CENTRAL WYOMING. MEANWHILE...THE SHOWERS AND STORMS STILL OVER
THE SOUTHERN PANHANDLE WERE NEAR THE MID AND UPPER LEVEL
MOSITURE PLUME. THE RIGHT ENTRANCE REGION OF THE 250 MB JET WILL
MOVE SLOWLY EAST AND OVER THE NORTHERN PLAINS TONIGHT. THAT MAY
BE ENOUGH TO KEEP SOME SHOWERS AND STORMS GOING FOR MOST OF THE
NIGHT OVER PARTS OF THE NORTHERN CWA. AT THE SURFACE...THE COLD
FRONT HAS MOVED ACROSS THE CWA EARLIER TODAY WITH EASTERLY WINDS
CONTINUING FOR TONIGHT IN MOST AREAS. AREAS OF LOW CLOUDS AND
FOG MAY FORM AFTER 06Z OVER THE PANHANDLE AND PERSIST THROUGH 15Z
SATURDAY.

THEN THROUGH SUNDAY...THE BROAD RIDGE ALOFT WILL REBUILD OVER THE
WESTERN PART OF THE NATION. A GRADUALLY DRIER NORTHWEST WIND FLOW
ALOFT WILL RESULT OVER THE REGION AND THE MID AND UPPER LEVEL
PLUME OF MOISTURE WILL BE KEPT SOUTH OF THE CWA. HOWEVER...
PRECIPITABLE WATER VALUES REMAIN AT OR ABOVE AN INCH OVER THE EAST
PART OF THE CWA. A WEAK SHORTWAVE TROUGH WILL MOVE ACROSS THE CWA
ON SATURDAY AND THE 0-6 KM SHEAR WILL BE BETTER. A FEW STRONG TO
SEVERE STORMS WILL BE POSSIBLE OVER THE PANHANDLE SATURDAY
AFTERNOON AND EVENING. SOME ACTIVITY WILL LINGER SATURDAY NIGHT
ACROSS THE NORTHEAST PART OF THE CWA. THEN SOME AFTERNOON SHOWERS
AND STORMS WILL DEVELOP SUNDAY AFTERNOON FURTHER EAST OVER THE
PANHANDLE.

TEMPERATURES WILL BE WARMER OVER THE CWA ON SATURDAY AND THEN A
FEW DEGREES WARMER AGAIN ON SUNDAY.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 317 PM MDT FRI JUL 19 2013

SUNDAY NIGHT...WEAK LOW LEVEL CONVERGENCE AXIS MAY SPARK ISOLATED
SHOWERS AND THUNDERSTORMS IN A LUSK TO CHADRON CORRIDOR...DRY
ELSEWHERE.

MONDAY...LOW LEVEL CONVERGENCE AXIS SETS UP FROM DOUGLAS TO
SCOTTSBLUFF...PERHAPS SPARKING ISOLATED EVENING STORMS FROM LUSK TO
CHADRON...DRY ELSEWHERE.

TUESDAY...RIDGE AXIS ALOFT BEGINS TO ASSERT ITSELF...LIKELY
SQUELCHING OUT ALMOST ALL CONVECTIVE INITIATION. HOWEVER...CANNOT
RULE OUT ISOLATED LATE DAY THUNDERSTORMS OVER WESTERN NEBRASKA ALONG
AN INVERTED SURFACE TROUGH AXIS.

WEDNESDAY...RIDGE ALOFT CENTERS ITSELF OVER COLORADO AND NEW MEXICO
AND WITH WARM MID LEVEL TEMPERATURES PROVIDING SIGNIFICANT
CONVECTIVE INHIBITION...CIN...OVER OUR COUNTIES ALONG WITH MINIMAL
LOW AND MID LEVEL MOISTURE...ONLY ISOLATED THUNDERSTORMS ON TAP NEAR
THE MOUNTAINS AND NEAR THE PINE RIDGE HIGHER ELEVATIONS FROM LUSK TO
CHADRON...DRY ELSEWHERE.

THURSDAY...RIDGE ALOFT IS FLATTENED SOMEWHAT AND WITH A SLIGHT
INCREASE IN LOW AND MID LEVEL MOISTURE AND A LOW LEVEL CONVERGENCE
AXIS SETUP...EXPECT ISOLATED TO SCATTERED LATE DAY THUNDERSTORMS
MAINLY ALONG AND EAST OF INTERSTATE 25.

FRIDAY...ZONAL FLOW ALOFT PREVAILS. ISOLATED LATE DAY THUNDERSTORMS
ON TAP ALONG AND WEST OF INTERSTATE 25 DUE TO LOW LEVEL MECHANICAL
LIFT AND DIURNAL DESTABILIZATION AND DIFFERENTIAL HEATING OVER THE
HIGHER TERRAIN. AS USUAL...THE 19/12Z ECMWF LOOKS TOO BULLISH ON QPF
AND PREFER THE MORE BEARISH GFS QPF.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY MORNING)
ISSUED AT 1017 AM MDT FRI JUL 19 2013

SHOWERS AND THUNDERSTORMS WILL AFFECT PARTS OF THE CWA THROUGH THE
EARLY EVENING. SOME OF THE STORMS WILL PRODUCE HEAVY RAIN AND
POSSIBLY A PERIOD OF MVFR CEILINGS AND VISIBILITIES. THE ACTIVITY
WILL BE OVER THE MAINLY EAST PART OF THE CWA SATURDAY AFTERNOON
AND EVENING. THE ATMOSPHERE THEN DRIES FOR SUNDAY AND THROUGH
EARLY NEXT WEEK. VFR CONDITIONS WILL BE COMMON OVER THE CWA
THROUGH EARLY NEXT WEEK.

&&

.FIRE WEATHER...
ISSUED AT 317 PM MDT FRI JUL 19 2013

FIRE WEATHER CONCERNS WILL REMAIN MINIMAL THROUGH AT LEAST
SATURDAY. TEMPERATURES WILL WARM TO ABOVE NORMAL STARTING ON
SATURDAY AND LASTING INTO THE MID PART OF NEXT WEEK. SOME
MAINLY LATE DAY SHOWERS AND THUNDERSTORMS WILL AFFECT THE
CWA THIS EVENING AND THEN THE EAST PART OF THE CWA OVER THE
WEEKEND. DRIER AIR WILL SPREAD OVER THE WEST PART OF THE REGION
ON SUNDAY AND OVER THE ENTIRE CWA EARLY NEXT WEEK. WESTERLY
SURFACE WINDS WILL INCREASE WEST OF THE LARAMIE RANGE SUNDAY
AND CONTINUE FOR AT LEAST MONDAY...WITH GUSTS UP TO 25 MPH.
THE RESULT WILL BE INCREASED FIRE WEATHER CONCERNS OVER THE
WEST PART OF THE CWA SUNDAY THROUGH TUESDAY.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

SHORT TERM...WEILAND
LONG TERM...RUBIN
AVIATION...WEILAND
FIRE WEATHER...WEILAND
Hazardous weather outlook, Jul 19, 10:25 AM MDT, 6 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
1025 AM MDT FRI JUL 19 2013

WYZ101>119-201030-
CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY-
NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS-
SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
EAST PLATTE COUNTY-GOSHEN COUNTY-CENTRAL CARBON COUNTY-
NORTH SNOWY RANGE FOOTHILLS-SOUTHWEST CARBON COUNTY-
SIERRA MADRE RANGE-UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-
LARAMIE VALLEY-SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
1025 AM MDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL REDEVELOP EARLY THIS AFTERNOON...MAINLY ALONG
THE INTERSTATE CORRIDOR EAST OF LARAMIE. THE STORMS WILL PRODUCE
HEAVY RAIN...GUSTY WINDS AND LIGHTNING AS THEY MOVE SLOWLY TO THE
SOUTHEAST.THE ACTIVITY WILL DIMINISH EARLY THIS EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP SATURDAY AFTERNOON AND EVENING. THE THREAT OF
THUNDERSTORMS WILL DIMINISH SUNDAY THROUGH TUESDAY AS SOME DRIER
AIR PUSHES INTO THE AREA. THE THREAT FOR SEVERE THUNDERSTORMS WILL
BE LOW...HOWEVER LOCALLY HEAVY RAIN AND GUSTY WINDS MAY OCCUR WITH
SOME OF THE STORMS ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-201030-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-
1025 AM MDT FRI JUL 19 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE.

.DAY ONE...TODAY AND TONIGHT

ISOLATED TO WIDELY SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED
TO AFFECT MAINLY THE SOUTHERN NEBRASKA PANHANDLE BY THIS EVENING.
SEVERE WEATHER IS NOT EXPECTED...ALTHOUGH SOME THUNDERSTORMS MAY
CONTAIN BRIEF GUSTY WINDS AND HEAVY RAIN.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP SATURDAY
AND SUNDAY. THE THREAT OF THUNDERSTORMS WILL DIMINISH SLIGHTLY
EARLY NEXT WEEK AS SOME DRIER AIR PUSHES INTO THE AREA. SOME
THUNDERSTORMS ON SATURDAY MAY BECOME STRONG WITH GUSTY WINDS AND
SMALL HAIL POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jul 19, 3:09 PM MDT, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
309 PM MDT FRI JUL 19 2013

WYZ104-105-192145-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY-
309 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALBANY AND
NORTHEASTERN CARBON COUNTIES UNTIL 345 PM MDT...

AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF BATTLE MOUNTAIN...OR 20 MILES
NORTH OF MEDICINE BOW...MOVING SOUTH AT 10 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BATTLE MOUNTAIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4206 10595 4196 10627 4221 10637 4230 10614
TIME...MOT...LOC 2107Z 339DEG 9KT 4217 10621

MAZUR
Special weather statement, Jul 19, 3:15 PM MDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
315 PM MDT FRI JUL 19 2013

WYZ104-105-192145-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS WY-SHIRLEY BASIN WY-
315 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ALBANY AND
NORTHEASTERN CARBON COUNTIES UNTIL 345 PM MDT...

AT 303 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF BATTLE MOUNTAIN...OR 20 MILES
NORTH OF MEDICINE BOW...MOVING SOUTH AT 10 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH
ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  BATTLE MOUNTAIN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4206 10595 4196 10627 4221 10637 4230 10614
TIME...MOT...LOC 2107Z 339DEG 9KT 4217 10621

MAZUR
Special weather statement, Jul 19, 3:31 PM MDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
331 PM MDT FRI JUL 19 2013

WYZ103-105-106-115-192215-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-
331 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY COUNTY UNTIL 415
PM MDT...

AT 326 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GARRETT...OR 37 MILES WEST OF WHEATLAND...
MOVING SOUTH AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  WHEATLAND RESERVOIR 3...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4186 10530 4173 10568 4209 10581 4218 10559
TIME...MOT...LOC 2131Z 342DEG 18KT 4207 10566

MAZUR
Special weather statement, Jul 19, 3:45 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
345 PM MDT FRI JUL 19 2013

WYZ103-105-192230-
NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-
345 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EXTREME
EASTERN CARBON COUNTIES UNTIL 430 PM MDT...

AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BATTLE MOUNTAIN...OR 53 MILES SOUTH OF
CASPER...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN CARBON AND WESTERN ALBANY
COUNTIES.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4196 10577 4183 10602 4207 10621 4216 10609
TIME...MOT...LOC 2145Z 321DEG 14KT 4207 10612

MAZUR
Special weather statement, Jul 19, 3:47 PM MDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
347 PM MDT FRI JUL 19 2013

WYZ103-105-192230-
NORTH LARAMIE RANGE WY-SHIRLEY BASIN WY-
347 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EXTREME
EASTERN CARBON COUNTIES UNTIL 430 PM MDT...

AT 340 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR BATTLE MOUNTAIN...OR 13 MILES NORTHWEST OF
MEDICINE BOW...MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME EASTERN CARBON AND WESTERN ALBANY
COUNTIES.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4196 10577 4183 10602 4207 10621 4216 10609
TIME...MOT...LOC 2145Z 321DEG 14KT 4207 10612

MAZUR
Special weather statement, Jul 19, 4:34 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
434 PM MDT FRI JUL 19 2013

WYZ105-106-110-115-192315-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY WY-LARAMIE VALLEY
WY-NORTH SNOWY RANGE FOOTHILLS WY-SHIRLEY BASIN WY-
434 PM MDT FRI JUL 19 2013

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ALBANY AND EXTREME
EASTERN CARBON COUNTIES UNTIL 515 PM MDT...

AT 431 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES EAST OF MEDICINE BOW...OR 45 MILES
NORTHWEST OF LARAMIE...MOVING SOUTHEAST AT 10 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  ROCK RIVER...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 4180 10570 4164 10599 4185 10615 4195 10599
TIME...MOT...LOC 2234Z 323DEG 10KT 4186 10603

MAZUR

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 18, 6:08 PM MDTSpecial Weather StatementCYSNiobrara52 min
Jul 18, 7:37 PM MDTSpecial Weather StatementCYSGoshen23 min
Jul 18, 8:25 PM MDTSevere Thunderstorm WarningCYSGoshen35 min
Jul 19, 8:29 AM MDTSpecial Weather StatementCYSNiobrara61 min
Jul 19, 9:08 AM MDTSpecial Weather StatementCYSNiobrara67 min
Jul 19, 12:52 PM MDTSpecial Weather StatementCYSConverse38 min
Jul 19, 1:33 PM MDTSpecial Weather StatementCYS57 min
Jul 19, 2:29 PM MDTSpecial Weather StatementCYSPlatte61 min
Jul 19, 3:09 PM MDTSpecial Weather StatementCYS36 min
Jul 19, 3:15 PM MDTSpecial Weather StatementCYS30 min
Jul 19, 3:31 PM MDTSpecial Weather StatementCYSAlbany44 min
Jul 19, 3:45 PM MDTSpecial Weather StatementCYSAlbany45 min
Jul 19, 3:47 PM MDTSpecial Weather StatementCYSAlbany43 min
Jul 19, 4:34 PM MDTSpecial Weather StatementCYSAlbany41 min

Nearby

Severe Thunderstorm Warnings in Wyoming, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.